# SDR QMLDMG1345

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 10,749 hours, 42,187 cycles
- Engine: Lyc LTS101*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 105304061
- Condition: Chafed
- Location: Tail Boom
- Part time: 10,749 hours, 42,817 cycles
- Component: Tail Boom
- Component part number: 11730052V001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE AIRFRAME FOUND THE MAIN SPAR OF THE TAIL BOOM CHAFED BY THE VERTICAL TAIL FAIRING.  HAD TO SEND THE TAIL BOOM FOR REPAIR.
